# SDR SWAA2021062369153

- Difficulty date: May 4, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 773 Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS773 LBL12 WL157. / REMOVED CORROSION FROM ACB RAIL MEASURED 2.4'L X 0.9'W X 0.026' DEEP FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2 REMOVED DAMAGED ACB RAIL AREA PER SRM 53-00-53-2R-2. NDI VERIFIED CUTOUT CRACK FREE RECEIVED REPLACEMENT RAIL CHANNEL; LOCATED AND DRILLED PER SRM 53-00-53-2R-2. INSTALLED REPAIR RAIL CHANNEL PER SRM 53-00-53-2R-2 57627U 20MAY21
